# SDR QXEA2023012400008

- Difficulty date: January 24, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 24,218 hours, 26,321 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT APPX 6000 FT, LAVATORY SMOKE DETECTOR AUDIBLE TONE ACTIVATED. COMPLIED WITH E&A 2.42. NO SMELL OF SMOKE OR FIRE DETECTED. REMOVED FROM SERVICE. NO HISTORY. C/W OP'S TEST OF LAV SMOKE DETECTOR. NO DEFECTS NOTED. A/C OK FOR CONTINUED SERVICE. REF DHC-8 AMM TASK 26-12-11-710-801. RETURNED TO SERVICE.
